# SDR SWAA2019091937018

- Difficulty date: September 15, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 37,028 hours, 25,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FOR THE LT OVERWING EMERGENCY EXIT DOOR LENS LOOSE.  RE-INSTALLED PER M/M.
